# SDR 05FDEA00264

- Difficulty date: February 4, 2005
- Submitted: February 9, 2005
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48314
- Aircraft time: 35,912 hours, 12,115 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Sill
- Part number: ARC70082
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN RIGHT WING ISLAND SILL PART ARC7008-2.
